# SDR SWAA2025021996532

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,440 hours, 35,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M673 FAIL TEST EMERGENCY BATTERY PACK M1673 FAIL TEST<[01] REMOVED; REPLACED; AND PERFORMED GOOD TEST OF M1673 BATTERY PACK PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION 1.
